# SDR CALA0700445

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 37,815 hours, 20,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 986, LBL 12 TO LBL 31.  A REPLACEMENT T-CHORD SECTION WAS INSTALLED IAW REPAIR -B- OF ECRA 5310-04494.
